U.S. doctors online nowAsk doctors free
Anthony, FL
A 33-year-old female asked:

I'm taking maxzide (hydrocholorthiazide and triamterene) it's making me feel horrible. out of breath fast heart beat fatigue and my bp is high 150/100. can this cause this?

1 doctor answer1 doctor weighed in
Dr. Christian Assad
Cardiology 14 years experience
Electrolyte changes?: You might need to modify modification regimen. In addition it is importnat to check electrolyte abnormalities. Speak with your physicians. It is important to know when you started takin Maxzide (hydrocholorthiazide and triamterene) and any other changes to medications. In my opinion, I would like to see what a bmp looked like to make sure you didnt have low sodium or other changes that could expalin this. Hope you feel better Cheers

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 34-year-old member asked:
1 doctor answer1 doctor weighed in
A 40-year-old member asked:
1 doctor answer4 doctors weighed in
A 36-year-old member asked:
1 doctor answer2 doctors weighed in
A 31-year-old member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 10, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.